An attractor for a nonlinear dissipative wave equation of Kirchhoff type

Mitsuhiro Nakao

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

In this paper we prove the existence and some absorbing properties of an attractor in a local sense for the initial-boundary value problem of a quasilinear wave equation of Kirchhoff type with a standard dissipation ut.

Original languageEnglish
Pages (from-to)652-659
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume353
Issue number2
DOIs
Publication statusPublished - 2009 May 15
Externally publishedYes

Keywords

  • 'Local' attractor
  • H solution
  • Kirchhoff equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An attractor for a nonlinear dissipative wave equation of Kirchhoff type'. Together they form a unique fingerprint.

  • Cite this